An asymptotic expression for solutions of nonlinear differential equations is obtained.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
J. Tong, “The asymptotic behavior of a class of nonlinear differential equations of second order,” Proc. Am. Math. Soc.,84, No. 2, 235–236 (1982).
E. V. Voskresenskii, “Asymptotic equivalence of systems of differential equations with linear autonomous first approximations,” Mat. Kommentarii. Karlova Univ.,24, No. 1, 31–50 (1983).
N. Rouche, P. Habets, and M. Laloy, Stability Theory by Lyapunov's Direct Method. Applied Mathematical Sciences, Vol. 22, Springer-Verlag, New York (1977).
E. V. Voskresenskii, “Cesari's problem,” Differents. Uravn.,25, No. 9, 1480–1485 (1989).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 5, pp. 676–678, May, 1991.
About this article
Cite this article
Voskresenskii, E.V. Asymptotic solutions of nonlinear differential equations. Ukr Math J 43, 627–629 (1991). https://doi.org/10.1007/BF01058550
- Differential Equation
- Asymptotic Solution
- Nonlinear Differential Equation
- Asymptotic Expression